On generalized Krull power series rings
Bull. Korean Math. Soc. 2018 Vol. 55, No. 4, 1007-1012
https://doi.org/10.4134/BKMS.b170233
Published online July 31, 2018
Le Thi Ngoc Giau, Phan Thanh Toan
Ton Duc Thang University, Ton Duc Thang University
Abstract : Let $R$ be an integral domain. We prove that the power series ring $R[\![X]\!]$ is a Krull domain if and only if $R[\![X]\!]$ is a generalized Krull domain and $t$-$\dim R \leq 1$, which improves a well-known result of Paran and Temkin. As a consequence we show that one of the following statements holds: (1) the concepts ``Krull domain" and ``generalized Krull domain" are the same in power series rings, (2) there exists a non-$t$-SFT domain $R$ with $t$-$\dim R > 1$ such that $t$-$\dim R[\![X]\!] =1$.
Keywords : generalized Krull domain, Krull domain, power series ring
MSC numbers : 13F05, 13F25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd